# SDR QXEA200400188

- Difficulty date: March 2, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 12,402 hours, 17,606 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Servo Valve
- Part number: 100314001
- Part serial: 823
- Condition: Failed
- Location: Cabin Pressure
- Part time: 12,402 hours, 17,606 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2202 - THE AIRCRAFT RETURNED TO FIELD TWICE WHEN AFTER TAKEOFF THE AIRCRAFT FAILED TO PRESSURIZE.  ON THE FIRST RETURN, MAINTENANCE FOUND THE PRESSURE REGULATOR VALVE STICKING.  REPLACED THE VALVE, PERFORMED OPERATIONAL CHECKS, AND RETURNED THE AIRCRAFT TO SERVICE.  WHEN THE AIRCRAFT RETURNED BACK TO THE FIELD, MAINTENANCE INSPECTED THE AIRCRAFT AND PRESSURIZATION SYSTEMS AND REPLACED THE FLOW CONTROL SERVO.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
